# SDR SWAA2022030929506

- Difficulty date: May 24, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 41,286 hours, 24,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD CARGO BAY SUBTHRESHOLD RBL31 BS440-BS500 WL156 / DAMAGE EVALUATION FCB SUB-THRESHOLD WEB BS440-492 RBL31; WL156 WAS FOUND TO BE OUT OF LIMITS. DUE TO PROXIMITY TO HOLES PER SRM 53-30-15. REMOVED AND INSTALLED NEW SUB-THRESHOLD WEB BS440-492. PER DWG 143A8330; AND SRM 51-40-02 87713U 04JUN19
